# SDR AALA20060620

- Difficulty date: August 26, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 25D INOPERATIVE.  REPLACED SEAT HARNESS FOR INOPERATIVE EMERGENCY LIGHT AT SEAT 25D. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
